# SDR DALA2018112986921

- Difficulty date: November 28, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N389DA
- Make and model: Boeing 737832
- Aircraft serial: 30376
- Aircraft time: 60,298 hours, 23,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: PNBF51021001
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5081930) DURING INSPECTION FOUND EMERGENCY EXIT SIGN BY ROW 22 FWD LENS MISSING. REINSTALLED FWD EMERGENCY EXIT SIGN AS PER B737 AMM 11-32. A/C OK FOR SVC.
